# SDR SWIA202162927

- Difficulty date: October 2, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-2 OBD AFT SLAT TRACK SUPPORT ROLLER WORN    (C-CHECK RO 11-27-21)   PARTS ORDERED AND RECIEVED, INSTALLED NEW RH 1-2 OUTBOARD AFT SLAT TRACK SUPPORT ROLLER. REF. CRJ700 AMM 27-81-44-000-801-A01 AND 27-81-44-400-801-A01. / (OPS TEST PASSED)
